# SDR HALA2018051600227

- Difficulty date: May 10, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 26,657 hours, 62,843 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Cable
- Condition: Frayed
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 SLAT DRIVE CABLE WAS FOUND FRAYED.  RETRACT CABLE 192A.   REMOVED AND REPLACED THE LT WING NR 4 SLAT RETRACT CABLE IAW E105-476304-PERM, GMM VOL 1 CHAP 27, AND AMM 20-00-02. PERFORMED A SLAT CABLE ADJUSTMENT IAW AMM 27-80-00-830-802.
